Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An evaluation of Golomb's constant


Author: W. C. Mitchell
Journal: Math. Comp. 22 (1968), 411-415
DOI: https://doi.org/10.1090/S0025-5718-68-99877-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. W. Golomb, L. R. Welch & R. M. Goldstein, "Cycles from nonlinear shift registers," Progress Report No. 20-389, Jet Propulsion Laboratory, California Inst. of Technology, Pasadena, Calif., 1959.
  • [2] S. W. Golomb, "Random permutations," Bull. Amer. Math. Soc., v. 70, 1964, p. 747.
  • [3] L. A. Shepp & S. P. Lloyd, "Ordered cycle lengths in a random permutation," Trans. Amer. Math. Soc., v. 121, 1966, pp. 340-357. MR 33 #3320. MR 0195117 (33:3320)
  • [4] C. Hastings, Jr., Approximations for Digital Computers, Princeton Univ. Press, Princeton, N. J., 1955. MR 16, 973. MR 0068915 (16:963e)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99877-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society